MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP MEDLINE GUARDIAN; WC, K3, 18", SB HARFLA, SA

MEDLINE INDUSTRIES LP MEDLINE GUARDIAN; WC, K3, 18", SB HARFLA, SA
Catalog Number K3186N44S
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
"the armrest are cracking and the wheelchair wobbles when the end user is in it.".
 
Additional Manufacturer Narrative
It was reported that "the armrest are cracking and the wheelchair wobbles".It was reported that the user has "bruising on his arms from using the wheelchair and is going to a doctor tomorrow as he is experiencing pain on other areas of his body from sitting in the wheelchair".It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE GUARDIAN
Common Device Name
WC, K3, 18", SB HARFLA, SA
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key24967857
Report Number1417592-2026-00552
Device Sequence Number21456643
Product Code IOR
UDI-Device Identifier00193489088222
UDI-Public00193489088222
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Catalogue NumberK3186N44S
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight85 KG